Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 99, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 7, 2019, 12:44 PM CDT for Autauga County, Elmore County, Alabama. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2019, 12:44 PM CDT (17:44 UTC)
- Expired
- Jun 7, 2019, 1:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Autauga County, AL, Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 34 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 12:48 PM CDT | TSTM WND DMG | Coosada, AL | TWO TREES DOWN ON COOSADA PARKWAY IN COOSADA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted.
271
WUUS54 KBMX 071744
SVRBMX
ALC001-051-071845-
/O.NEW.KBMX.SV.W.0099.190607T1744Z-190607T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1244 PM CDT Fri Jun 7 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
East central Autauga County in central Alabama...
Elmore County in east central Alabama...
* Until 145 PM CDT.
* At 1243 PM CDT, severe thunderstorms were located along a line
extending from near Prattville to Hunter, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Prattville, Millbrook, Wetumpka, Tallassee, Elmore, Coosada,
Deatsville, Eclectic, Santuck, Emerald Mountain, Blue Ridge,
Dexter, Martin Dam, Southern Lake Martin, Jordan Lake, Claud,
Wetumpka Municipal Airport, Jordan Dam, Wallsboro and Ware.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3257 8657 3273 8589 3268 8591 3265 8589
3250 8589 3248 8585 3245 8589 3245 8599
3243 8600 3241 8605 3243 8613 3243 8619
3245 8618 3250 8626 3247 8629 3249 8631
3241 8631 3243 8635 3240 8644
TIME...MOT...LOC 1743Z 261DEG 26KT 3253 8645 3242 8638
HAIL...<.75IN
WIND...60MPH
$$
JD/023 follow-up statements
632
WWUS54 KBMX 071757
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1257 PM CDT Fri Jun 7 2019
ALC001-071806-
/O.CAN.KBMX.SV.W.0099.000000T0000Z-190607T1845Z/
Autauga AL-
1257 PM CDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUTAUGA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3242 8631 3259 8637 3269 8605 3273 8589
3268 8591 3265 8589 3250 8589 3248 8585
3245 8589 3245 8599 3243 8600 3241 8605
3243 8613 3243 8619 3245 8618 3250 8626
3247 8629 3249 8631
TIME...MOT...LOC 1756Z 257DEG 32KT 3255 8632 3244 8627
$$
ALC051-071845-
/O.CON.KBMX.SV.W.0099.000000T0000Z-190607T1845Z/
Elmore AL-
1257 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR ELMORE COUNTY...
At 1256 PM CDT, severe thunderstorms were located along a line
extending from Elmore to Boylston, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Millbrook, Wetumpka, Tallassee, Elmore, Coosada, Eclectic, Santuck,
Emerald Mountain, Blue Ridge, Dexter, Martin Dam, Southern Lake
Martin, Jordan Lake, Claud, Wetumpka Municipal Airport, Jordan Dam,
Wallsboro, Ware, Speigner and Yates Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3242 8631 3259 8637 3269 8605 3273 8589
3268 8591 3265 8589 3250 8589 3248 8585
3245 8589 3245 8599 3243 8600 3241 8605
3243 8613 3243 8619 3245 8618 3250 8626
3247 8629 3249 8631
TIME...MOT...LOC 1756Z 257DEG 32KT 3255 8632 3244 8627
HAIL...<.75IN
WIND...60MPH
$$
JD/02946
WWUS54 KBMX 071810
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
110 PM CDT Fri Jun 7 2019
ALC051-071845-
/O.CON.KBMX.SV.W.0099.000000T0000Z-190607T1845Z/
Elmore AL-
110 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR CENTRAL ELMORE COUNTY...
At 109 PM CDT, severe thunderstorms were located along a line
extending from Wetumpka to near Blue Ridge, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wetumpka, Tallassee, Eclectic, Santuck, Emerald Mountain, Blue Ridge,
Dexter, Martin Dam, Southern Lake Martin, Claud, Wallsboro, Ware,
Yates Reservoir and Yates Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3250 8626 3260 8630 3273 8589 3268 8591
3265 8589 3250 8589 3248 8585 3245 8589
3245 8599 3243 8600 3241 8605 3243 8613
3243 8619 3245 8618
TIME...MOT...LOC 1809Z 261DEG 26KT 3256 8622 3245 8617
HAIL...<.75IN
WIND...60MPH
$$
JD/02012
WWUS54 KBMX 071837
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
137 PM CDT Fri Jun 7 2019
ALC051-071846-
/O.EXP.KBMX.SV.W.0099.000000T0000Z-190607T1845Z/
Elmore AL-
137 PM CDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELMORE COUNTY WILL
EXPIRE AT 145 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southeastern and east central Alabama.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3250 8626 3260 8630 3273 8589 3268 8591
3265 8589 3250 8589 3248 8585 3245 8589
3245 8599 3243 8600 3241 8605 3243 8613
3243 8619 3245 8618
TIME...MOT...LOC 1836Z 261DEG 26KT 3259 8600 3248 8595
$$
JD/02What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:16 AM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jun 7, 7:16 AM CDT, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 716 AM CDT Fri Jun 7 2019 .UPDATE... For 12Z Aviation. && .SHORT TERM... Today and Tonight. The rain showers and scattered thunderstorms east of I65 will continue to progress north and east this AM. A vertically stacked low and an increase in moisture will allow for another round of showers and thunderstorms across Central Alabama today. A few showers and storms in western Mississippi have already begun to form along the warm front associated with the low. Similar to yesterday, convective activity will be scattered in nature. There were a few stronger storms (aka spinny showers) that moved through the area yesterday afternoon. Overall, the severe threat is low but not zero. If there are breaks in the clouds this afternoon, increasing temperatures could increase surface instability. This along with dynamic forcing from the approaching low could spark some stronger convection. Satellite PWAT values indicate the 2" axis still resides over much of Central Alabama with another 1-1.25" expected to move in later today. So far, much of the rain that has fallen has been soaked up by the dry ground. However, as the ground becomes more saturated and rain chances continue through the weekend, localized flooding potential (particularly in low-lying/poor drainage areas) will need to be monitored. 07 .LONG TERM... /Issued at 401 AM CT/ By Saturday, models are in fair agreement that our upper low will be centered near Tennessee as a closed low along with an associated surface low near Northern Mississippi. We will continue with a very moist atmosphere over Alabama and successive waves of convection. As we move into Sunday, the upper low is expected to become an open trough from the main Canadian low. At the surface, the low should progress northeast some dragging a frontal boundary with it. However, by Monday, as our main upper system progresses east, this will aide in pushing a second surface frontal system out of the Plain States into the Mississippi River Valley, nudging the first frontal system some to the southeast into Central Alabama. We will stay in our wet pattern thus through the weekend and into Monday. Past Monday, as we move into Tuesday toward the middle of next week, our upper trough will weaken across the Southeast U.S. as the main energy gets absorbed into the main eastward progressing upper low with more of a progressive northwest flow into Alabama. This should aide bringing the second surface boundary through the area allowing for less overall moisture, lower rain chances, and some slightly cooler readings to the area for the end of our forecast by mid week. 08 && .AVIATION... 12Z TAF Discussion. A wet pattern remains across Central Alabama through the forecast period with waves of convection expected. Currently we have MVFR areas of stratus across the area. Cigs heights should lift some as the morning progresses. I have timed convection initially with radar and latest hires guidance. An isolated strong storm cannot be ruled out this afternoon and evening. 08 && .FIRE WEATHER... An extended period of wet weather will continue through the weekend, with elevated rain chances each period. This, combined with high relative humidity values should limit any fire weather concerns across the area. Low clouds and fog are possible each morning over the next few days as grounds become saturated. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 83 68 82 67 83 / 70 70 90 70 80 Anniston 83 69 83 69 82 / 70 70 90 70 80 Birmingham 84 70 84 69 84 / 70 70 90 60 80 Tuscaloosa 85 71 85 71 86 / 70 60 80 50 70 Calera 83 69 84 68 84 / 70 70 80 60 80 Auburn 83 69 82 70 82 / 70 70 80 70 80 Montgomery 86 71 86 70 86 / 70 70 80 60 80 Troy 86 71 85 69 83 / 70 70 80 70 80 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. && 07/08
Hazardous weather outlook, Jun 7, 4:46 AM CDT, 7 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 446 AM CDT Fri Jun 7 2019 ALZ011>015-017>050-081300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 446 AM CDT Fri Jun 7 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a marginal threat for severe weather across Central Alabama this afternoon and evening from around noon through 10 PM. A brief tornado or damaging wind gust cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time. 08
In the hours before
Special weather statement, Jun 7, 9:24 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
924 AM CDT Fri Jun 7 2019
ALZ030-071515-
Sumter AL-
924 AM CDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 1015 AM
CDT...
At 919 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prismatic to near Middleton to near De
Soto. Movement was east at 35 mph. This line is expected to cross
the Alabama state line and enter extreme southwestern Sumter County
with by 9:45 AM CDT.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Livingston, York, Cuba, Gainesville, Epes, Emelle, Boyd, The
University Of West Alabama, Bluffport, Coatopa, Dug Hill, Kinterbish,
Old Mallard Airport, Sumterville, Lilita, Bellamy, I 20 Welcome
Center At Cuba, Ward, Whitfield and Payneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3272 8837 3282 8813 3274 8810 3272 8808
3269 8812 3268 8809 3269 8806 3266 8805
3264 8806 3264 8808 3262 8808 3259 8806
3260 8802 3247 8796 3243 8804 3238 8804
3235 8797 3233 8795 3231 8796 3231 8842
TIME...MOT...LOC 1419Z 249DEG 30KT 3256 8876 3221 8861 3200 8867
JD/02Special weather statement, Jun 7, 9:58 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
958 AM CDT Fri Jun 7 2019
ALZ039-071600-
Marengo-
958 AM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARENGO COUNTY...
At 957 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Kinterbish to near Lisman to near
Toxey to near Gilbertown. Movement was east at 40 mph. These storms
are expected to move in to Marengo County by 10:15 AM CDT.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Linden, Jefferson, Thomaston, Sweet Water, Myrtlewood, Dayton,
Putnam, Freddie Jones Field, Pin Hook, Nanafalia, Consul, Magnolia,
Wayne, Surginer, Miller, Chickasaw State Park, Dixons Mill, Vineland,
Half Acre and Carleys.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3206 8812 3208 8804 3214 8804 3217 8801
3228 8802 3231 8796 3228 8794 3229 8793
3242 8804 3241 8752 3231 8752 3231 8747
3227 8747 3225 8752 3213 8752 3213 8762
3200 8763 3199 8799 3200 8811
TIME...MOT...LOC 1457Z 268DEG 36KT 3239 8825 3216 8820 3197 8825 3182
8835
JD/02Special weather statement, Jun 7, 11:22 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1122 AM CDT Fri Jun 7 2019
ALZ040-071715-
Dallas-
1122 AM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DALLAS COUNTY...
At 1122 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Vaiden to Bogue Chitto to near
Dannelly Reservoir to 7 miles northwest of Camden. Movement was east
at 40 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Selma, Valley Grande, Selmont-West Selmont, Orrville, Bogue Chitto,
Gardner Island, Tyler, Old Cahaba Park, Dannelly Reservoir, Dallas
County Horse Arena, Belknap, Paul M Grist State Park, Dallas Lake,
Memorial Stadium, Marion Junction, Burnsville, Potter Station,
Carlowville, Hazen and Minter.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3208 8719 3216 8730 3240 8742 3248 8742
3249 8711 3257 8708 3260 8704 3273 8702
3266 8702 3265 8691 3254 8691 3243 8683
3236 8681 3233 8685 3230 8683 3227 8686
3223 8681 3222 8691 3205 8691 3205 8718
TIME...MOT...LOC 1622Z 272DEG 36KT 3250 8742 3237 8732 3221 8727 3208
8737
JD/02Special weather statement, Jun 7, 11:55 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1155 AM CDT Fri Jun 7 2019
ALZ041-042-071745-
Autauga-Lowndes-
1155 AM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT AUTAUGA AND LOWNDES
COUNTIES...
At 1155 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Valley Grande to near Gardner Island
to 6 miles west of Gordonville to 11 miles southeast of Belknap.
Movement was east at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Prattville, Millbrook, Fort Deposit, Mosses, Hayneville, Deatsville,
Autaugaville, White Hall, Gordonville, Lowndesboro, Benton, Booth,
Vida Junction, Beechwood, Autauga County Airport, Mulberry, Lowndes
County Airport, Logan, Calhoun and Robert F. Henry Lock And Dam.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3197 8686 3205 8686 3205 8691 3222 8691
3223 8681 3228 8686 3236 8681 3241 8685
3243 8683 3244 8687 3248 8689 3260 8691
3263 8641 3241 8641 3241 8646 3234 8650
3233 8647 3228 8648 3224 8641 3196 8641
TIME...MOT...LOC 1655Z 270DEG 42KT 3254 8702 3240 8688 3220 8684 3206
8691
JD/02Special weather statement, Jun 7, 12:17 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1217 PM CDT Fri Jun 7 2019
ALZ034-035-071800-
Chilton-Bibb-
1217 PM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHILTON AND EASTERN
BIBB COUNTIES...
At 1217 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Ashby to near Lawley. Movement was
northeast at 35 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Calera, Clanton, Jemison, Thorsby, Maplesville, Lawley, Ashby, Gap Of
The Mountain, Brierfield Ironworks Park, Lay Lake Dam, Talladega
National Forest, Chilton County Motor Sports Park, Mitchell Lake, Lay
Lake, Randolph, Minooka Park, Lomax, Trio, Waxahatchee Creek and I 65
Rest Area.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3284 8702 3284 8703 3317 8704 3316 8697
3310 8697 3310 8695 3308 8695 3305 8690
3305 8688 3307 8688 3307 8661 3305 8662
3306 8660 3302 8656 3302 8652 3293 8651
3287 8648 3287 8646 3282 8646 3274 8702
TIME...MOT...LOC 1717Z 242DEG 32KT 3300 8697 3283 8691
JD/02Special weather statement, Jun 7, 12:38 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1238 PM CDT Fri Jun 7 2019
ALZ025-071815-
Shelby-
1238 PM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY COUNTY...
At 1238 PM CDT, radar indicated strong thunderstorms were located
along a line extending from American Village to near Jemison.
Movement was northeast at 40 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Alabaster, Pelham, Leeds, Calera, Chelsea, Montevallo, Columbiana,
Wilsonville, Indian Springs Village, Vincent, Harpersville, Westover,
American Village, Oak Mountain State Park, Vandiver, Greystone,
Highland Lakes, Fowler Lake, University Of Montevallo and Shelby
County Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3350 8648 3350 8638 3339 8638 3335 8634
3334 8637 3329 8636 3328 8643 3320 8646
3319 8650 3312 8646 3309 8651 3302 8652
3302 8656 3307 8661 3307 8685 3313 8692
3347 8664 3347 8661 3355 8652 3355 8648
TIME...MOT...LOC 1738Z 221DEG 34KT 3314 8681 3300 8666
JD/02The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:35 PM CDT | Special Weather Statement | BMX | Sumter | 25 min |
| Jun 6, 8:02 PM CDT | Special Weather Statement | BMX | Sumter | 43 min |
| Jun 6, 8:47 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 43 min |
| Jun 6, 9:52 PM CDT | Special Weather Statement | BMX | Pickens | 53 min |
| Jun 6, 10:17 PM CDT | Areal Flood Advisory | BMX | Pickens | 3 hr |
| Jun 6, 10:59 PM CDT | Flash Flood Warning | BMX | Pickens | 3 hr |
| Jun 6, 11:18 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Jun 6, 11:51 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens | 3 hr |
| Jun 7, 9:24 AM CDT | Special Weather Statement | BMX | Sumter | 51 min |
| Jun 7, 9:58 AM CDT | Special Weather Statement | BMX | Marengo | 62 min |
| Jun 7, 10:17 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 43 min |
| Jun 7, 11:22 AM CDT | Special Weather Statement | BMX | Dallas | 53 min |
| Jun 7, 11:51 AM CDT | Severe Thunderstorm Warning | BMX | Dallas | 24 min |
| Jun 7, 11:55 AM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 50 min |
| Jun 7, 12:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 7, 12:30 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 45 min |
| Jun 7, 12:38 PM CDT | Special Weather Statement | BMX | Shelby | 37 min |
| Jun 7, 1:03 PM CDT | Special Weather Statement | BMX | Bullock, Macon | 57 min |
| Jun 7, 1:14 PM CDT | Special Weather Statement | BMX | Talladega | 61 min |
| Jun 7, 1:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 7, 1:31 PM CDT | Special Weather Statement | BMX | Lee, Russell | 59 min |
| Jun 7, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 54 min |
| Jun 7, 2:03 PM CDT | Special Weather Statement | BMX | Barbour | 27 min |
| Jun 7, 2:14 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, Randolph | 61 min |
| Jun 7, 4:26 PM CDT | Special Weather Statement | BMX | Sumter | 49 min |
| Jun 7, 4:33 PM CDT | Special Weather Statement | BMX | Lamar | 57 min |
| Jun 7, 5:10 PM CDT | Special Weather Statement | BMX | Greene | 50 min |
| Jun 7, 5:25 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 35 min |
| Jun 7, 5:29 PM CDT | Special Weather Statement | BMX | Marengo | 61 min |
| Jun 7, 6:03 PM CDT | Special Weather Statement | BMX | Pickens | 27 min |
| Jun 7, 6:05 PM CDT | Special Weather Statement | BMX | Perry | 25 min |
| Jun 7, 6:27 PM CDT | Special Weather Statement | BMX | Pickens | 33 min |
| Jun 7, 6:32 PM CDT | Special Weather Statement | BMX | Hale, Perry | 43 min |
| Jun 7, 6:47 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 32 min |
| Jun 7, 6:50 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.